

## Image-guided adaptive brachytherapy for cervical cancer

WEDNESDAY NOVEMBER 6				
BREAKFAST MEETING				
08:00 – 09:00	<ul> <li>Welcome and Introduction</li> <li>Overview and Objectives</li> <li>UTSW Brachytherapy Program</li> <li>Participants present their program/experience with brachytherapy/equipment (previous questionnaire discussion)</li> </ul>	All	Room TBA	
09:00 - 09:15	Refreshments / Restroom break			

DEPARTMENT TOUR				
09:15 – 09:45	AROC and EROC (split into two groups)	TBA		
09:45 – 10:00	Refreshments / Restroom break			

STARTING A CERVICAL CANCER BRACHYTHERAPY PROGRAM – LECTURES				
10:00 – 11:45	<ul> <li>Vault Design (15 Min)</li> <li>Anesthesia and Conscious Sedation, Recover (15 Min)</li> <li>Nursing (15 Min)</li> <li>Imaging (15 Min)</li> <li>After loader/Applicators (15 Min)</li> <li>Cleaning/Sterilization (15 Min)</li> <li>Billing/Reimbursement (15 Min)</li> </ul>	Bryan Hrycushko Anesthesia team  Katheryn Klenda Zohaib Iqbal Bryan Hrycushko Shameca TBA		
11:45 – 12:00	Refreshments / Restroom break			
12:00 – 1:00 pm	Lunch			

CLINICAL WORKFLOW – LECTURES (PART 1)				
1:00 – 2:05 pm	<ul> <li>Commissioning / Acceptance Afterloader / Applicators / Planning System / Imaging (20 Min)</li> <li>Quality Assurance Testing – Morning QA / Source Exchange / Annual QA (15 Min)</li> <li>Cervical Cancer Guidelines and Contouring (30 Min):         ✓ Clinical Data</li> <li>✓ EMBRACE and ABS</li> <li>✓ Patient Selection with Type of Implant / Clinical prep for pt</li> </ul>	Bryan Hrycushko Bryan Hrycushko Kevin Albuquerque Kevin Albuquerque / Astrid Medrano		
2:05 – 2:20 pm	Refreshments / Restroom break			

CLINICAL WORKFLOW – LECTURES (PART 2)				
2:20 – 3:20 pm	<ul> <li>Applicator Decision Making / Preplan (15 Min)</li> <li>Imaging – CT/MRI/US/Planar X-Ray with Therapy (15 Min)</li> <li>Implant Procedure with Clinical Case (15 Min)</li> <li>Treatment Planning (15 Min)</li> </ul>	Yesenia Gonzalez Zohaib Iqbal Kevin Albuquerque Yesenia Gonzalez		
3:20 – 3:35 pm	Refreshments / Restroom break			







## Image-guided adaptive brachytherapy for cervical cancer

CLINICAL WORKFLOW – LECTURES (PART 3)				
3:35 – 4:35 pm	<ul> <li>Pretreatment QA / Forms / RX / WD (15 Min)</li> <li>Removal / Post TX Care (15 Min)</li> <li>Chart Rounds Review (10 Min)</li> <li>Difficult Cases / When Things Go Wrong / What to Avoid (15 Min)</li> </ul>	Yesenia Gonzalez Astrid Medrano  Kevin Albuquerque Yesenia Gonzalez		
5:30 – 8:00 pm	8:00 pm Dinner with Participants and Faculty (TBA; Bus from Hotel)			

## **THURSDAY NOVEMBER 7**

07:00 - 08:00 Breakfast

BREAK-OUT SESSION 1				
	GROUP 1		GROUP 2	
08:00 - 08:30	Room preparation	Shameca	TX Planning Observation – 3rd Floor	Bryan Hrycushko / Zohaib lqbal
08:30 - 09:30	Implant Observation or Video	Kevin Albuquerque	Hands-on TX Planning	Bryan Hrycushko / Zohaib lqbal
09:30 - 10:00	Refreshments / Restroom break			
10:00 – 10:30	TX Planning Observation – 3rd Floor	Bryan Hrycushko / Zohaib Iqbal	Room preparation	Shameca
10:30 – 11:30	Hands-on TX Planning	Bryan Hrycushko / Zohaib Iqbal	Implant Observation or Video	Kevin Albuquerque
11:30 – 12:30	Lunch			

BREAK-OUT SESSION 2					
	GROUP 1		GROUP 2		
12:30-1:30 pm	Pre TX QA / TX Delivery / Removal	Yesenia Gonzalez / Resident	Hands-on Implant Simulation	TBA	
1:30 – 2:30 pm	Hands-on Implant Simulation	ТВА	Pre TX QA / TX Delivery / Removal	Yesenia Gonzalez / Resident	
2:30-2:45 pm	Refreshments / Restroom break				

CONCLUSIONS			
02:45 – 03:30 pm	Course Evaluation / Closing / Additional planning practice?	All	



